# SDR TIPR20090035

- Difficulty date: November 1, 2009
- Submitted: November 1, 2009
- Operation: General aviation
- Aircraft: N769VA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 81,735 hours, 19,669 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003
- Condition: Corroded
- Location: Zone 100
- Part time: 81,735 hours, 19,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK, THE FUSELAGE STRINGER 39R AT BS 1263 FOUND CORREDED BEYOND ALLOWABLE SRM LIMITS.  REPAIRED STRINGER IAW SRM 53-00-03 FIG 201 REPAIR 2.
